MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOW PROFILE ABUTMENT 3.4MM(D) X 1MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN¿ LOW PROFILE ABUTMENT 3.4MM(D) X 1MM(H); DENTAL ABUTMENT
Catalog Number ILPC341
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported that they inserted the multi-unit at tooth site 14, they screwed on the abutment and the abutment fractured at the screw part.A little piece got stuck in the implant ((b)(6), lot number: 2017011134), but could be removed after a while.This little piece went lost during the process.The implant had been placed long ago.It stayed in the patient¿s mouth and seemed not damaged any further.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative zimvie received one (1) ilpc341, (certain¿ low profile abutment 3.4mm(d) x 1mm(h)) for evaluation.A visual evaluation was performed, the returned abutment had signs of use, and a fracture was identified at the collar and hex.Dhr review was completed for the subject lot number 2020091236.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020091236 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The abutment screw was fractured at the collar and hex.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN¿ LOW PROFILE ABUTMENT 3.4MM(D) X 1MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21633153
Report Number0001038806-2025-00609
Device Sequence Number18029192
Product Code NHA
UDI-Device Identifier00844868021162
UDI-Public(01)00844868021162(17)251016(10)2020091236
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/16/2025
Device Catalogue NumberILPC341
Device Lot Number2020091236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient EthnicityNon Hispanic